# SDR FDEA202112032984

- Difficulty date: December 3, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 64,102 hours, 24,473 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Part number: 647520201
- Part serial: 2117
- Condition: Unknown
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDIS  743     29-30  3974     03DEC21  IND  OPEN  U  DURING CRUISE FROM OAK TO IND THE GREEN HYDRAULIC  SYSTEM HYDRAULIC  QUANTITY SLOWLY DECREASED TO JUST  ABOVE RED DOT.   WE INFORMED GOC/ MOCC.   AT TOP OF  DESCENT INTO IND, RECEIVED ECAM FOR GREENE SYSTEM  HYD RSVR LO LEVEL.   FOLLOWED ECAM AND QRH  PROCEDURES, DECLARED EMERGENCY WITH ATC, LOWERED  THE LANDING GEAR MANUALLY, AND STOPPED STRAIGHT  AHEAD ON RUNWAY.   NOTE THERE WAS FLUID REMAINING  AROUND THE RED DOT LEVEL IN THE GREEN SYSTEM.  BLUE AND YELLOW SYSTEMS FLUIDS WERE NORMAL.  ENT BY: 479523 RPT BY:479523  FACT 03DEC21 22:47   IND    NO LEAKS DETECTED ANYWHERE. REF TSM 29-31-00 FIG                       101 REMOVED AND REPLACED 25GQ REF AMM 29-31-11-04.                     APPROX 6 GALLONS OF FLUID WAS DRAINED FROM                             RESERVOIR DURING R&R. NO LEAKS NOTED A/C OK FOR                        SERVICE.  (WRI 29-30/3974)     FACT 04DEC21 00:56   IND                                                       RESET LANDING GEAR AMM 32-33-00-02. AC OK.                              (WRI 32-30/3975)
